Saint Petersburg National Research University of Information Technologies, Mechanics and Optics

Control over the output of nonlinear systems with unaccounted-dynamics

Authors: Kapitonov A., Bobtsov A., Nikolaev N.

Year: 2010

Publisher: Automation and Remote Control

Section: Determinate systems

Number: №12(71)

Pages: 2497-2504

The article is the development of the results published earlier, which include the found serviceability conditions of the method of a sequential compensator for the case of stabilization over the output of a linear, parametrically indeterminate object under the conditions of the unaccounted-for, asymptotically stable dynamics. In this article the analysis is made of the serviceability conditions of the mentioned method for the case of a nonlinear object with unaccounted-for dynamics.

DOI: 10.1134/S0005117910120015

All papers